| Model Number |
STRYKER SLCD12 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No device-related death or serious injury was reported.The positive readout may have been caused by an ineffective sterilization process.However, as no further information was provided, we consider there's a possibility of bi malfunction, which may cause the device to fail to perform its essential function and compromise the sterilization process monitoring effectiveness which could contribute to delay patient treatment.
Event or Problem Description
It was reported that there were recurring bis following completed vp4 cycles.The vp4 did not register any error codes or cancel any loads.